MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number 8700-0660-01
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.- attachment: [(b)(4)].
 
Event or Problem Description
A medwatch report mfr 2300320000-2018-8008 submitted by the facility on (b)(6) 2018 was received by zoll on 05 feb 2018 via postal mail.The report states the following: due to a suspected catheter leak the patient was inserted a new icy catheter (catheter # 2) to continue ivtm therapy (the previous report of suspected leak on the first icy catheter (catheter # 1) is referenced under (b)(4), mfr 3010617000-2018-00159).Approximately 3.5 hours after catheter placement, the saline bag was observed to be almost empty and a tinge of blood was observed on the start-up kit (suk) tubing, thus suspecting leak on the icy catheter.Ivtm therapy was discontinued.No known impact or patient consequence was reported.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7284653
Report Number3010617000-2018-00227
Device Sequence Number16673297
Product Code NCX
UDI-Device Identifier00849111075138
UDI-Public00849111075138
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0660-01
Device Catalogue Number8700-0660-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR